# SDR SIMA200922201

- Difficulty date: August 9, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 14,279 hours, 12,985 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3447 - CREW REPORTED SMOKE IN CABIN RIGHT AFTER TAKEOFF.  CREW DECLARED EMERGENCY AND RETURNED TO DFW.  LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.
